American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] K. S. Akbash and I. K. Matsak. The asymptotic stability of the maximum of independent random elements in function Banach lattices. Theor. Probability and Math. Statist. 86 (2013) 1-11.
Abstract, references, and article information
View Article: PDF

[2] Yu. S. Mishura and Yu. V. Yukhnovs’kii. Limit behavior of the prices of a barrier option in the Black--Scholes model with random drift and volatility. Theor. Probability and Math. Statist. 84 (2012) 99-106.
Abstract, references, and article information
View Article: PDF

[3] Yu. S. Mishura and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to value processes of self-financing strategies in a multidimensional market. II. Theor. Probability and Math. Statist. 82 (2011) 87-101.
Abstract, references, and article information
View Article: PDF

[4] Yu. S. Mishura, G. M. Shevchenko and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to self-financing strategies in a multidimensional market. I. Theor. Probability and Math. Statist. 81 (2010) 131-146.
Abstract, references, and article information
View Article: PDF

[5] I. K. Matsak. The law of large numbers for the max-scheme in Banach lattices. Theor. Probability and Math. Statist. 80 (2010) 111-117. MR 2541956.
Abstract, references, and article information
View Article: PDF

[6] I. K. Matsak. Asymptotic stability of the maximum of normal stochastic processes. Theor. Probability and Math. Statist. 79 (2009) 101-106. MR 2494539.
Abstract, references, and article information
View Article: PDF

[7] E. O. Lutsenko, O. V. Marinich and I. K. Matsak. Some applications of the Gnedenko-Korolyuk method to empirical distributions. Theor. Probability and Math. Statist. 78 (2009) 133-146. MR 2446854.
Abstract, references, and article information
View Article: PDF

[8] Uwe Einmahl and Deli Li. Characterization of LIL behavior in Banach space. Trans. Amer. Math. Soc. 360 (2008) 6677-6693. MR 2434306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] I. K. Matsak. The ordinal convergence and Glivenko--Cantelli type theorems in $L_p(-\infty,\infty)$. Theor. Probability and Math. Statist. 75 (2007) 83-92. MR 2321183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] I. K. Matsak. Ordinal law of the iterated logarithm in Banach lattices and some applications. Theor. Probability and Math. Statist. 74 (2007) 77-91. MR 2336780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] I. K. Matsak. Some remarks on the ordinal strong law of large numbers. Theor. Probability and Math. Statist. 72 (2006) 93-102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Fumio Hiai and Dénes Petz. Free entropy of noncommutative random variables. Math. Surveys Monogr. 77 (2006) 245-299.
Book volume table of contents
View Article: PDF

[13] Fumio Hiai and Dénes Petz. The free relation. Math. Surveys Monogr. 77 (2006) 39-89.
Book volume table of contents
View Article: PDF

[14] Fumio Hiai and Dénes Petz. Overview. Math. Surveys Monogr. 77 (2006) 1-18.
Book volume table of contents
View Article: PDF

[15] Fumio Hiai and Dénes Petz. Probability laws and noncommutative random variables. Math. Surveys Monogr. 77 (2006) 19-38.
Book volume table of contents
View Article: PDF

[16] Fumio Hiai and Dénes Petz. The Semicircle Law, Free Random Variables and Entropy. Math. Surveys Monogr. 77 (2006) MR MR1746976.
Book volume table of contents

[17] Fumio Hiai and Dénes Petz. Random matrices and asymptotically free relation. Math. Surveys Monogr. 77 (2006) 113-174.
Book volume table of contents
View Article: PDF

[18] Fumio Hiai and Dénes Petz. Analytic function theory and infinitely divisible laws. Math. Surveys Monogr. 77 (2006) 91-111.
Book volume table of contents
View Article: PDF

[19] Fumio Hiai and Dénes Petz. Large deviations for random matrices. Math. Surveys Monogr. 77 (2006) 175-244.
Book volume table of contents
View Article: PDF

[20] Fumio Hiai and Dénes Petz. Relation to operator algebras. Math. Surveys Monogr. 77 (2006) 301-356.
Book volume table of contents
View Article: PDF

[21] I. K. Matsak. Limit distributions of extreme values of bounded independent random functions. Theor. Probability and Math. Statist. 71 (2005) 129-138. MR 2144326.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Pedro Terán. A large deviation principle for random upper semicontinuous functions. Proc. Amer. Math. Soc. 134 (2006) 571-580. MR 2176026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] I. K. Matsak. On the weak convergence of extremes in some Banach spaces. Theor. Probability and Math. Statist. 69 (2004) 141-152. MR 2110912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] I. K. Matsak. On the order law of the iterated logarithm. Theor. Probability and Math. Statist. 68 (2004) 93-101. MR 2000398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Alfredas Rackauskas and Charles Suquet. Necessary and sufficient condition for the Lamperti invariance principle. Theor. Probability and Math. Statist. 68 (2004) 127-137. MR 2000642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Deli Li, Andrew Rosalsky and Dhaifalla K. Al-Mutairi. A large deviation principle for bootstrapped sample means. Proc. Amer. Math. Soc. 130 (2002) 2133-2138. MR 1896050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. Landers and L. Rogge. Nonstandard characterization of convergence in law for $D[0,1]$-valued random variables. Proc. Amer. Math. Soc. 127 (1999) 199-203. MR 1458252.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Tzong-Yow Lee. Asymptotic results for super-Brownian motions and semilinear differential equations. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 56-62. MR 1641127.
Abstract, references, and article information
View Article: PDF

[29] Robert C. Stolz. The structure of functions satisfying the law of large numbers in a class of locally convex spaces. Proc. Amer. Math. Soc. 125 (1997) 1215-1220. MR 1363187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] De Li Li, M. Bhaskara Rao and R. J. Tomkins. A strong law for $B$-valued arrays . Proc. Amer. Math. Soc. 123 (1995) 3205-3212. MR 1291783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2